An y of the red chemos (Idarubicin, Doxirubicin, Daunarubicin, etc.) can cause flushing, red urine, red/pink residue from sweating on linens, and red hair discoloration in pale blonds (prior to hair falling out) - also discolored veins at infusion site. Mutamycin can cause the same discolorations, only the color is blue/green.
I was given cisplatin 17 years ago (prior to zofran/kytril/anzemet) and of course, spent therapy vomiting up my guts for days on end - I had a central access, and could taste the drug going in (very metallic) - to this day, I get nauseated when I spike a bag of it. PS. Mario cisplatin is considered probably the most common of the most pukicidal chemos - some of us took so much compazine in those days - we twitched all the time.
The cancer smell is worse in patients with necrosing tumors - while most of us consider that "normal" when we see it on the outside of the body (fulminating breast masses, etc. ), we often forget that it may also be occurring inside the body. Thus, lung cancers may be rotting on the surface of the lung and we smell it coming out in their breath or other byproducts. Gross, I know, but true. Also, large masses may start to die in the core - farthest from the already overtaxed blood supply - causing internal infection and odor in byproducts.
In addition, as the cancer takes all the nutrients, the body begans to use fat stores for energy - the breakdown products have a smell/taste to them. I liken it to the bad taste in your mouth from fasting for periods of time (d/t diets, illness,culture).
Also, some chemo regimens cause the palms of the hands and soles of the feet to get red and peel. Bone marrow transplant patients get an uneven ruddy appearance - like an aging tan. And some chemos will cause radiation recall, discoloration where the patient previously had rad.
Sorry to be so graphic, Mario, hope this helps.